# SDR CA141023010

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7
- Aircraft time: 25,302 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26123021
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PUSHBACK, NOTICED A VIBRATION COMING FROM THE LANDING GEAR.  GND CREW THEN NOTICED SEVERAL PIECES OF METAL ON THE RAMP, NEAR THE LEFT INBOARD MAIN WHEEL.  PIECES SEEM TO COME FROM LEFT INBOARD SIDE.  BOTH THE NR 2 BRAKE ASSEMBLY WAS REPLACED DUE TO COMING APART AS WELL AS THE NR 2 WHEEL ASSEMBLY DUE TO FAILURE OF THE BRAKE IAW AMM 32-41-41 & 32-45-11.
